Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

samanthapaige

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral

7 Followers

About samanthapaige

  • Birthday 09/22/1989

Profile Information

  • Gender
    Female
  • Location
    california

Recent Profile Visitors

3406 profile views
  1. Sorry I know there have been dozens of questions on this topic, but I looked in the search bar and a couple pages back and couldn't find what I was looking for. Does anyone know/remember the formula that says what your cumulative dosage is? I know you're supposed to end with like 120-150mg/kg, however I don't remember how to figure out if you're in that bracket or not. If someone could explain how to get there, or do it for me I would be so so happy! 118 pounds, first month 40mg daily, sec
  2. I sprained my ankle two weeks ago and had to get x rays. Everything went fine!
  3. It could just be that you don't have enough body fat to have your period. I noticed on your signature that you're 90 something pounds, which is fairly low(depending on your height). Even though I was on birth control, I lost my period for a couple months when I was around 107 pounds which is really low for my 5'5 frame. Lots of women athletes lose their periods too. Anyways, even if this isn't the case for you, I hope you figure out what's going on ! Lets hope you're not preggers !!!
  4. Are you sure you didn't change your shampoo/conditioner/hair spray recently? Even wearing a hat, or bangs can cause you to break out. Did you start eating/drinking more dairy? Little things you might not even think about can totally make you break out. Also, it could have to do with your age? I used to never have acne, but just recently started breaking out(I'm 20).
  5. It really ranges from person to person. I was extremely lucky and didn't really get one. However, some peoples IB lasted for 5 months. I think it depends on how bad your acne is. The general consensus is that it appears about 10 days after you start, and it lasts for about a month.
  6. Thats just your pores purging... All the blackheads are going to come up to the surface and work themselves out. Mine did this around week 3-4 so you're right on track ! Most of them will just work themselves out (in the shower, or when you're washing your face, ect). I think I might have extracted a few of my own, but its not necessary, and you could cause permanent scarring.
  7. Thank you ! So would you recommend a lower spf applied religiously, or a higher spf applied sporadically? Also, is it actually safer to lay out ? I thought that would be a big no-no, and being in the pool would be safer, but it seems like it may be the other way around...
  8. Looking good I must say =)

  9. So for spring break I'm going to palm springs. It's super sunny there and about 100 degrees. Anyways, I know I can't lay out obviously, but if I layer on the sunscreen hardcore (which I will do) will I get tan at all ? I'm hoping to get a little color, due to the fact that I'm ghostly white, and not just burn, or stay the same color. I'll probably spend all day in the pool vs laying out. Any personal experience, or friends experience ? Any information/advice would be greatly appreciated !
  10. This isn't my personal experience, but after my best friend finished her course, she was back at the beach with us, and getting just as tan as she was before. She does tan super super easily though, and never burnt before going on accutane. She did wait 2 weeks after she finished her course to start laying out though.
  11. I went from 40 to 60 as well. I never got an IB (sooo lucky i know ). Anyways, didn't suffer an IB with switching either. Thats about the time when all my blackheads disappeared... so my face did get a little bumpy due to all the blackheads getting pushed out. However, my skin did get a lot dryer. I started getting a rash on the back of my hands, arms, and legs. That has been the most annoying yet. It was accutane induced eczema. If I don't moisturize my legs and arm daily, it comes back.
  12. Yes, I actually have woken up I think 2 or 3 times with the same sensation your daughter is talking about. I think it's just that body part that fell asleep when I went to bed. Maybe while on accutane you don't get as good circulation ? Not really sure. She probably just fell asleep on her arm/hand. About her last course though, 18 months is an unusually high course for accutane. Most courses last from 4 to 6 months, and occasionally you'll hear about an 8 to 9 month course. So i'm assumi
  13. Zovia. It's amazing ! I've never met anyone else on it, but it works really well. I didn't gain any weight, well maybe a pound or two, but thats because my boobs went up a cup size. I haven't lost any sex drive, it didn't make me break out, and it didn't give me any other weird side effects. My doctor was deciding to put me on either zovia or yasmin(i'm pretty positive... it was something super common and popular) and ended up going with zovia because he had seen better results. Anyways, ho
  14. Like the above poster said, I would try jojoba oil, or even aquaphor. Its non-comedogenic, so it shouldn't make you break out.
  15. Ya, back pain is definitely a side effect. Most people on this site complain about it, I have really bad lower back pain too. I do yoga, and it seems to help a tad. But whenever I lay down in bed, or even start my yoga session, it's so uncomfortable. I heard it should go away about 2 weeks to a month after finishing accutane. As for the sores, she probably picked at her pimples, and caused them to get a bigger and worse. I know whenever I pick at mine, they usually scab, or get inflamed an
×